# SDR Y2PA2019121719050

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 25,286 hours, 19,949 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Brace
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: CREW REPORTED RIGHT GEAR “GREEN” DOWN AND LOCKED FAILED TO ILLUMINATE, LANDING GEAR WARNING HORN COULD NOT
BE SILENCED, CREW PERFORMED LANDING GEAR EXTENSION EMERGENCY CHECKLIST “PROCEDURE A”, COMPLETED UNSUCCESSFULLY, 
“PROCEDURE C” ALSO UNSUCCESSFUL. CREW DECLARED AN EMERGENCY WITH CINCINNATI APPROACH CONTROL, REQUESTED LANDING DUE TO
LOW FUEL REMAINING IN MODERATE ICING CONDITIONS. CREW LANDED ON LEFT MAIN LANDING GEAR. WHEN RIGHT MAIN LANDING GEAR
TOUCHED DOWN ON RUNWAY, THE “GREEN” GEAR SAFE LIGHT ILLUMINATED AND “RED” LANDING GEAR LIGHTS EXTINGUISHED. NORMAL
 PROCEDURES TO CLEAR RUNWAY, TAXI TO FBO UNEVENTFUL.
CORRECTIVE ACTION: MAINTENANCE IN KCVG ADJUSTED LH AND RH MAIN GEAR BRACE CYLINDER SWITCHES IAW DA20
M.M.32-60-10, OPS CHECK GOOD (RETRACT AND EXTEND) IAW DA20 M.M. 32-30-00. NO DEFECTS NOTED
